Congruence properties of pseudocomplemented De Morgan algebras

Hanamantagouda Sankappanavar, Júlia Vaz de Carvalho

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper we first describe the Priestley duality for pseudocomplemented De Morgan algebras by combining the known dualities of distributive p-algebras due to Priestley and for De Morgan algebras due to Cornish and Fowler. We then use it to characterize congruence-permutability, principal join property, and the property of having only principal congruences for pseudocomplemented De Morgan algebras. The congruence-uniform pseudocomplemented De Morgan algebras are also described.
Original languageEnglish
Pages (from-to)425-436
Number of pages12
JournalMathematical Logic Quarterly
Volume60
Issue number6
DOIs
Publication statusPublished - Nov 2014

    Fingerprint

Keywords

  • DOUBLE P-ALGEBRAS
  • PRINCIPAL CONGRUENCES
  • DEMORGAN ALGEBRAS
  • OCKHAM ALGEBRAS

Cite this